# SDR ASAA2017010827224

- Difficulty date: January 8, 2017
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE PANEL SUPPORT SHIELD HAS CORROSION BETWEEN BS 767 AND BS 787 RBL23. GROUNDED - YES. SUPPORT SHIELD AFT CARGO RT SIDE, FOUND TO BE OUT OF LIMITS, DUE TO PUNCTURE IN RADIUS AND CORROSION IAW SRM 53-00-53-1A-2 PARAGRAPH(4B). REMOVED SHIELD ASSEMBLY IAW SRM 51-40-02, LOCATED AND DRILLED NEW SHIELD ASSEMBLY IAW SRM 51-40-05 & BAC DWG 146A8127 REV C, INSTALLED SUPPORT SHIELD RT SIDE AFT CARGO IAW BAC DWG 146A0081 REV B & SRM 51-40-02.
